# SDR CALA2025010101734

- Difficulty date: December 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 34,528 hours, 12,511 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 11388
- Condition: Faulted
- Location: Zone 200
- Part time: 34,522 hours, 12,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF BURNT RUBBER REPORTED BY FLIGHT ATTENDANTS AND PAX WHI LE IN CRUISE DEBRIEFED CREW. NO OVERWEIGHT LANDING. AFTER MEAL SERVICE RUBBER SMELL IN AFT CABIN. PASSENGER AT ROW 15 REPORTED HEARING A BANG AROUND THE TIME SMELL FIRST APPEARED. F/AS ATTEMPTED TO LOCATE SMELL IN GALLEY AND BINS. NOTED STRONGER SMELL AT ROW 20 AND ROW 32 WHEN BINS OPENED AND DISSIPATED QUICKLY. THEY INSPECTED PAX BAGS COULD NOT FIND SMELL. ELECTRIC WHEELCHAIR UNLOADED FROM FWD CARGO. NO SMELL NOTED. NO SMELL IN FLT DECK. ADDING SMOKE FORM PICS AFTER FURTHER EVALUATION FOUND LH RECIRC FAN GRINDING DURING OPERATION. ORDERED NEW RECIRC FAN REF IPC 21-25-02-08A SMOKE AND ODOR INSPECTION COMPETED IAW AMM 05-51-26-800-801-C1 AND FOUND THE L/H RECIRC FAN CHATTERING REMOVED AND REPLACED L/H RECIRC. FAN. REF AMM 21-25-02-000/400. NO LEAKS NOTED. OPS CHECK GOOD AT THIS TIME.
